# SDR DALA2024011100503

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 8,484 hours, 3,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WTBF SUPPORT BEAM CLIP CRACKED. REMOVED SUPPORT BEAM + CLIP (R LARSON 437286) INSTALLED LONGERON ASSY REF A220 WORK CARD 5352-01038-05A C022383111-001, REINSTALLED ITEM 430 AND REPLACED CLIP C02383123-001. R/R # 3 RADIO ALTIMETER 5001277 ANTENNAS PER A220 AMP 34-44 DUE TO EASE OF ACCESS. PERF BONDING TEST. TEST OK. COMPLETED WORK CARD 5352-01038-05A. PERFORMED OPS TEST OF RA3 PER A220 AMP 34-44 OPS CHK GOOD. (LP# 5001276)
